Variational model of sandpile growth

Research output: Contribution to journalArticlepeer-review

76 Scopus citations

Abstract

A model describing the evolving shape of a growing pile is considered, and is shown to be equivalent to an evolutionary quasi-variational inequality. If the support surface has no steep slopes, the inequality becomes a variational one. For this case existence and uniqueness of the solution are proved.

Original languageEnglish
Pages (from-to)225-235
Number of pages11
JournalEuropean Journal of Applied Mathematics
Volume7
Issue number3
DOIs
StatePublished - 1 Jan 1996
Externally publishedYes

Fingerprint

Dive into the research topics of 'Variational model of sandpile growth'. Together they form a unique fingerprint.

Cite this